Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 16, NWS Atlanta, GA

April 2, 2015Greene County, Morgan County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 2, 2015, 3:39 PM EDT for Greene County, Morgan County, Putnam County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2015, 3:39 PM EDT (19:39 UTC)
Expired
Apr 2, 2015, 4:09 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Greene County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-281 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS52 KFFC 021939
SVRFFC
GAC133-211-237-022030-
/O.NEW.KFFC.SV.W.0016.150402T1939Z-150402T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREENE COUNTY IN EAST CENTRAL GEORGIA...
  SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA...
  NORTHWESTERN PUTNAM COUNTY IN CENTRAL GEORGIA...

* UNTIL 430 PM EDT

* AT 339 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHADY
  DALE...OR 8 MILES NORTHWEST OF EATONTON...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EATONTON...MADISON...GREENSBORO...BUCKHEAD...SWORDS...PENFIELD...
  HARMONY...WRAYSWOOD...ROCK EAGLE 4-H CENTER...GODFREY...PARKS
  MILL...WILLARD...APALACHEE...CENTRAL GEORGIA EXPERIMENT STN...CAREY
  AND GRESHAMVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
      3372 8344 3370 8340 3373 8330 3375 8328
      3365 8311
TIME...MOT...LOC 1939Z 217DEG 23KT 3340 8350 

HAIL...1.00IN
WIND...<50MPH
 
$$
1 follow-up statement
006 
WWUS52 KFFC 022009
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT THU APR 2 2015

GAC133-211-237-022019-
/O.CAN.KFFC.SV.W.0016.000000T0000Z-150402T2030Z/
GREENE GA-MORGAN GA-PUTNAM GA-
409 PM EDT THU APR 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE...
SOUTHEASTERN MORGAN AND NORTHWESTERN PUTNAM COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
      3372 8344 3370 8340 3373 8330 3375 8328
      3365 8311
TIME...MOT...LOC 2007Z 217DEG 23KT 3356 8336 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 1:35 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 2, 1:35 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT THU APR 2 2015

.LATE MORNING UPDATE...
/ISSUED AT 1133 AM EDT THU APR 2 2015/
SATL SHOWS AN UPPER DISTURBANCE OVER MS AND STILL PROGGED TO SPARK
CONVECTION ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. TIMING
TOOL ON THE ASSOCIATED CONVECTION OVER WEST AL INDICATES SHOWERS AND
THUNDERSTORMS SHOULD PUSH INTO NW AND WEST CENTRAL GA BETWEEN 2 AND
3 PM THIS AFTERNOON... THEN SPREAD ACROSS NORTH AND PARTS OF CENTRAL
GA THROUGH THE LATE AFTERNOON AND EVENING HOURS. ALTHO CURRENT
CLOUDINESS WILL HELP HOLD TEMPS DOWN INTO THE EARLY AFTERNOON...
EXPECT LARGE BREAKS TO OCCUR AS WINDS GO MORE SOUTHERLY. THIS WILL
ALLOW A WARMUP INTO MID AND UPPER 70S NORTH... UPPER 70S TO LOWER
80S CENTRAL LATER TODAY. MODEL GUIDANCE SHOWS SUFFICIENT LOW-MID
LAYER SHEAR AND INSTABILITY /20-25KTS SFC-1KM SHEAR AND 1000-2000
SBCAPE/ TO SUPPORT THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS
BETWEEN 2 PM AND 10 PM TODAY... AND MAINLY ALONG AND NORTH OF THE I-
85 CORRIDOR. MAIN THREATS ARE STRONG TO POTENTIALLY DAMAGING
DOWNBURST WINDS... SMALL TO LARGE HAIL... AND OCCASIONAL CLOUD TO
GROUND LIGHTNING. HAVE UPDATED THE HWO TO FINE TUNE WORDING FOR THIS
POTENTIAL THREAT TODAY. OTHERWISE... REST OF FORECAST LOOKS ON TRACK
FOR NOW... SCATTERED CONVECTION EXPECTED JUST ABOUT ANYWHERE AHEAD
OF THE DISTURBANCE TODAY... AND THE MAIN STRONG STORM THREAT MAINLY
ACROSS NORTH GA TODAY. /39

.SHORT TERM /TODAY THROUGH FRIDAY/...
/ISSUED AT 426 AM EDT THU APR 2 2015/
UPPER RIDGE CURRENTLY MOVING OFF SHORE...AND NEXT SOUTHERN STREAM
SHORT WAVE SHOULD CROSS THE FORECAST AREA TODAY AND TONIGHT. MODELS
SHOWING CAPES 500 TO 1000 MOST AREAS THIS AFTERNOON WITH BEST CAPES
MOVING EAST AROUND 00Z AND BEYOND. MUCH OF THE AREA HAS BEEN
INCLUDED IN A MARGINAL RISK OF SEVERE FOR THIS AFTERNOON AND EVENING
WITH LARGE HAIL THE MAIN CONCERN. WEAK WEDGE-LIKE EASTERLY FLOW
SHOULD BRING SOME CLOUDS WESTWARD THIS MORNING. EXTENT AND DURATION
OF THE CLOUDS MAY AFFECT TEMPERATURES AND INSTABILITY. HAVE KEPT
TREND OF LOW POPS NORTHWEST THIS MORNING AND INCREASING COVERAGE
INTO THE AFTERNOON. DIMINISHING POPS FROM THE WEST OVERNIGHT.
SURFACE FRONT EXPECTED TO BRING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS ON FRIDAY...AFFECTING MAINLY THE NORTHERN HALF OF THE
AREA.

41

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED AT 426 AM EDT THU APR 2 2015/
THE EXTENDED FORECAST STARTS OFF WITH AND APPROACHING COLD FRONT
MOVING INTO THE AREA FROM THE WEST. THE GFS/ECMWF MODELS CONTINUE
TO AGREE ON TIMING OF THE COLD FRONT SHOWING IT ENTERING NW GA
RIGHT AROUND 00Z SAT. IT CONTINUES MOVING OVER THE STATE EXITING
THE GA COAST BY 18Z SAT TO 00Z SUN. WITH THIS FRONTAL SYSTEM
MOVING THROUGH DURING THE OVERNIGHT HOURS...MODELS CONTINUING TO
SHOW LIMITED INSTABILITY. THE MODELS ARE ALSO SHOWING THE BEST
DYNAMICS STAYING NE OF THE AREA AS WELL. WILL SEE SOME
THUNDERSTORMS AS IT MOVES THROUGH BUT ONLY LOOKING FOR ISOLATED
STORMS...NOTHING SEVERE. HIGH PRESSURE BUILDS IN BEHIND THIS FRONT
WITH THINGS CLEARING OUT FROM NW TO SE DURING THE DAY SAT. THIS
RIDGE SHOULD KEEP THINGS DRY FOR EASTER SUNDAY BUT ANOTHER WAVE
MOVES OUT OF TX SUN PUSHING EAST ACROSS THE GULF COAST STATES.
WILL SEE INCREASE CLOUDS AHEAD OF THIS WAVE LATE SUNDAY AFTERNOON
WITH PRECIP BEGINNING SUNDAY NIGHT. SOUTHERLY NEAR ZONAL FLOW
ALSO SETS UP WITH BEHIND THIS WAVE SO INCREASED MOISTURE WILL
CONTINUE WITH DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS POSSIBLE
THROUGH THE MIDDLE OF NEXT WEEK.

01

&&

.AVIATION...
18Z UPDATE...
MVFR CIGS SHOULD IMPROVE TO LOW VFR LEVELS BY 20Z AS WINDS VEER MORE
SSW AND BREAKS IN CLOUDS BEGIN TO SPREAD INTO THE AREA. STILL EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD INTO NORTH AND WEST
CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING... WARRANTING A
TEMPO 21-01Z TSRA FOR THE ATLANTA TAF SITES. THE DISTURBANCE PUSHES
EAST THIS EVENING... WITH CLEARING SKIES EXPECTED BY LATE EVENING OR
MIDNIGHT. THEN VFR CONDITIONS ARE EXPECTED OVERNIGHT AND ON FRI.
CURRENT SE WINDS AROUND 6-9KTS WILL VEER MORE SSW BY 20Z WITH A FEW
GUSTS POSSIBLE DURING THE LATE AFTERNOON. WINDS BACK MORE SSE AGAIN
THIS EVENING... THEN VEER SSW AGAIN BY 14-15Z FRI AND REMAIN SSW ON
FRI... WITH SPEEDS AROUND 10-12KTS ON FRI. NO CONVECTION IS EXPECTED
AGAIN UNTIL FRIDAY NIGHT AHEAD OF A COLD FRONT.

//ATL CONFIDENCE...
18Z UPDATE...
MEDIUM ON ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  58  81  56 /  40  40  20  50
ATLANTA         73  59  79  52 /  50  20  20  60
BLAIRSVILLE     64  54  75  46 /  50  40  30  70
CARTERSVILLE    73  57  79  50 /  50  20  20  60
COLUMBUS        79  59  81  56 /  40  10  10  50
GAINESVILLE     67  58  77  51 /  50  30  20  60
MACON           77  57  82  60 /  40  20  10  30
ROME            75  57  79  48 /  50  20  30  70
PEACHTREE CITY  76  56  79  54 /  40  20  20  60
VIDALIA         78  62  84  62 /  40  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....01
AVIATION...39
Hazardous weather outlook, Apr 2, 10:00 AM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 AM EDT THU APR 2 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1000 AM EDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING OVER
NORTH AND CENTRAL GEORGIA...

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS...DANGEROUS LIGHTNING AND LARGE HAIL WILL BE POSSIBLE
BETWEEN 3 PM AND MIDNIGHT.

DISCUSSION...
INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON
WITH CAPE VALUES OF 500 TO 1000 LIKELY. VERTICAL WIND SHEAR WILL
BE SOMEWHAT WEAK FOR STORM EVENTS THIS TIME OF YEAR...BUT MAY BE
SUFFICIENT TO HELP STORMS BECOME MORE ORGANIZED AND MORE LIKELY TO
PRODUCE LARGE HAIL. STORMS WILL BE MORE LIKELY IN NORTH AND WEST
GEORGIA BUT CANNOT BE RULED OUT OVER OTHER AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE WILL BE ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
FRIDAY NIGHT AND SATURDAY MORNING AS A COLD FRONT SWEEPS THROUGH THE
STATE. THE STRONGEST STORMS COULD PRODUCE HAIL AND DAMAGING WINDS.
AFTER A DRY PERIOD SUNDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE
POSSIBLE MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 2, 1:27 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU APR 2 2015

GAZ073-084-021815-
WILKINSON GA-BALDWIN GA-
127 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WILKINSON AND
BALDWIN COUNTIES UNTIL 215 PM EDT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GORDON...OR 8 MILES NORTH OF
JEFFERSONVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS WILKINSON AND BALDWIN COUNTIES THROUGH
215 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MILLEDGEVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...
MIDWAY-HARDWICK...ALLENWOOD...COOPERS...SCOTTSBORO...HARDWICK AND
PANCRAS.

LAT...LON 3297 8306 3297 8307 3295 8307 3270 8328
      3271 8330 3290 8341 3293 8336 3299 8338
      3314 8331 3303 8307
TIME...MOT...LOC 1727Z 207DEG 16KT 3281 8333
Special weather statement, Apr 2, 2:11 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU APR 2 2015

GAZ019-021900-
FLOYD GA-
211 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN FLOYD COUNTY
UNTIL 300 PM EDT...

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOSHAT...OR NEAR CENTRE MUNICIPAL AIRPORT...
MOVING EAST AT 20 MPH.

WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS FLOYD COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CAVE SPRING...COOSA AND LINDALE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

LAT...LON 3429 8542 3429 8539 3430 8538 3436 8524
      3411 8513 3410 8518 3410 8526 3409 8526
      3408 8528 3408 8542 3427 8546
TIME...MOT...LOC 1811Z 250DEG 19KT 3413 8557
Special weather statement, Apr 2, 2:26 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT THU APR 2 2015

GAZ039-051-021915-
TALIAFERRO GA-WILKES GA-
226 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN TALIAFERRO AND
WILKES COUNTIES UNTIL 315 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 35 MPH AND DIME SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH
315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...SHARON...LYNEVILLE...CELESTE...
LUNDBERG...ALEXANDER STEPHENS PARK...CARTERS GROVE...RAYTOWN...
ROBINSON...NEWTOWN...AONIA...SANDY CROSS...ROCKY CREEK FIRE DEPT. AND
FICKLIN.

LAT...LON 3351 8279 3352 8282 3347 8287 3344 8286
      3344 8292 3345 8295 3345 8298 3346 8300
      3350 8298 3358 8301 3360 8299 3362 8300
      3362 8297 3364 8297 3367 8296 3386 8283
      3370 8257
TIME...MOT...LOC 1826Z 217DEG 19KT 3352 8295
Special weather statement, Apr 2, 3:36 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT THU APR 2 2015

GAZ049-050-060-022015-
MORGAN GA-GREENE GA-PUTNAM GA-
336 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN MORGAN...
GREENE AND PUTNAM COUNTIES UNTIL 415 PM EDT...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHADY DALE...OR 9 MILES NORTHWEST OF
EATONTON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS MORGAN...GREENE AND PUTNAM COUNTIES
THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
EATONTON...MADISON...GREENSBORO...BUCKHEAD...SWORDS...PENFIELD...
HARMONY...WRAYSWOOD...ROCK EAGLE 4-H CENTER...GODFREY...PARKS MILL...
WILLARD...APALACHEE...CENTRAL GEORGIA EXPERIMENT STN...CAREY AND
GRESHAMVILLE.

LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
      3372 8344 3370 8340 3373 8330 3375 8328
      3365 8311
TIME...MOT...LOC 1935Z 213DEG 24KT 3340 8352

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 1:27 PM EDTSpecial Weather StatementFFCBaldwin48 min
Apr 2, 2:11 PM EDTSpecial Weather StatementFFCFloyd49 min
Apr 2, 2:26 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes49 min
Apr 2, 3:36 PM EDTSpecial Weather StatementFFCMorgan39 min
Apr 2, 4:07 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Haralson, Polk23 min
Apr 2, 4:28 PM EDTSpecial Weather StatementFFCTaylor47 min
Apr 2, 4:31 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Haralson, Paulding, Polk44 min
Apr 2, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe41 min
Apr 2, 4:55 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson35 min
Apr 2, 4:57 PM EDTSpecial Weather StatementFFCForsyth48 min
Apr 2, 5:00 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson45 min
Apr 2, 5:10 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon, Haralson, Murray, Paulding and 2 more50 min
Apr 2, 5:42 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens48 min
Apr 2, 5:45 PM EDTSpecial Weather StatementFFCDouglas45 min
Apr 2, 5:54 PM EDTSpecial Weather StatementFFCButts36 min
Apr 2, 6:27 PM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin48 min
Apr 2, 6:39 PM EDTSpecial Weather StatementFFCJasper36 min
Apr 2, 7:10 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett50 min
Apr 2, 7:33 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton27 min
Apr 2, 7:55 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.